Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/15859

New Dolichopodidae from the Hawaiian Islands (Diptera)

File Size Format  
PHES08_307-357.pdf 2.94 MB Adobe PDF View/Open

Item Summary

Title:New Dolichopodidae from the Hawaiian Islands (Diptera)
Authors:Van Duzee, M.C.
LC Subject Headings:Insects -- Hawaii -- Periodicals
Entomology -- Periodicals
Date Issued:1933
Publisher:Hawaiian Entomological Society
Citation:Van Duzee, MC. 1933. New Dolichopodidae from the Hawaiian Islands (Diptera). Proc Hawaiian Entomol Soc 08(02): 307-357.
Pages/Duration:50 pages
URI/DOI:http://hdl.handle.net/10125/15859
ISSN:0073-134X
Appears in Collections: Volume 08, No. 2 – 1932 : Hawaiian Entomological Society


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.